# SDR ASAA2020050532696

- Difficulty date: May 1, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 32,102 hours, 9,272 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAPT SIDE WINDOW OVERHEAT LIGHT ON (L2). GROUNDED - YES. ACCOMPLISHED B737-800 FIM 30-41 TASK 814, INITIAL EVAL NO CURRENT FAULT ON WHCU BITE. RESISTANCE CKS PRIMARY, SPARE AND HEAT FILM WITHIN LIMITS REF B737-800 WDM 30-41-12. CAPT'S SIDE WINDOW HEAT OPS NORMAL.
